Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Monotone $ n$-frames are tame


Authors: Richard Gillette and James Van Buskirk
Journal: Proc. Amer. Math. Soc. 20 (1969), 381-382
MSC: Primary 54.78
MathSciNet review: 0235541
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.78

Retrieve articles in all journals with MSC: 54.78


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0235541-6
Article copyright: © Copyright 1969 American Mathematical Society